# SDR 9WGA2021081041501

- Difficulty date: August 10, 2021
- Submitted: August 11, 2021
- Operation: Air carrier
- Aircraft: N415JN
- Make and model: Doug MD-11F
- Aircraft serial: 48415
- Aircraft time: 68,508 hours, 14,548 cycles
- System (JASC): 2200 · Auto Flight System
- Part: Unknown
- Condition: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

LOST AUTOPILOT AND FCP SELECTION DURING DEPARTURE. AIR TURN BACKTO ICN DUE TO ABOVE DESCRIPTION.
